Missouri, 2013Winter Storm in Missouri, February 21 to 22, 2013
February 21 to 22, 2013 · NWS EAX · 37 events in 37 counties and zones
A major winter storm impacted much of Kansas and Missouri on February 21, with very heavy snow and some sleet and freezing rain. Some areas received up to a foot of snow, placing this snow storm among the largest snow events in recent memory.
Every event with a place to put it; 37 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 37
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A major winter storm impacted much of Kansas and Missouri on February 21, with very heavy snow and some sleet and freezing rain. Some areas received up to a foot of snow, placing this snow storm among the largest snow events in recent memory. Many locations reported thunder with heavy snow and sleet, with snowfall rates as high as 3 inches per hour!
The very heavy snowfall rates created havoc on area roadways and many travelers became stuck and stranded. Many roads became clogged with stalled vehicles, essentially closing them down. Many motorists abandoned their cars altogether leaving roadways littered with snow-covered vehicles.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before the first event at Feb 21, 3:53 AM CST, 1 hour 7 minutes earlier.
Area forecast discussion, Feb 21, 3:53 AM CST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
353 AM CST Thu Feb 21 2013
.DISCUSSION...
Intense winter storm is taking direct aim on the forecast area this
morning. Overnight model runs...including the near-term RAP and
HRRR models...now indicate a broad swath of 1"+ liquid-equivalent
precipitation totals overspreading most of the forecast area with the
heaviest axis centered very close to Kansas City. How these precip
totals translate into snow and sleet amounts is still somewhat of a
question mark given the presence of warm air in the 800-700 hPa layer
and a shallow depth of the max dendritic growth region. Seems most
methods are giving snow to liquid ratios on the order of 8:1 to 10:1
near I-70...and around 10:1 to 12:1 north of Highway 36. Applying
these ratios to expected precip totals now results in a broad swath
of 8 to 12 inch snows forecast for most of the forecast
area...generally along and north of a Paola...Marshall...Moberly
line. These areas are unlikely to see much if any sleet
contamination and could see some totals approach or exceed February
records (see climate section below). Still expect sleet to fall across
areas south of this line, and there could be a good deal of it.
Exactly how much sleet falls across these areas will have huge
impacts on snow amounts, which could be as low as 3 or 4 inches if
sleet lasts several hours...to as much as 8 to 10 inches if sleet is
only brief. Freezing rain still appears a possibility for the
Clinton/Sedalia/Boonville areas but any icing should be limited to a
tenth of an inch or less.
Looking upstream, synoptic and mesoscale ascent has become quite
strong and is coupled throughout a large depth of the atmosphere.
Combine this with strong moisture advection from the south, the
result has been an expanding area of heavy precipitation over
northern OK and southern KS with several bands of convection feeding
into it. In fact, lightning profilers have lit up vividly down there,
even in the stratiform precipitation over KS, suggestive of quite a
bit of slantwise and even upright instability. This instability will
spread into ern KS/wrn MO through the morning and could easily
result in occasional thunder and snowfall rates of 2" to 3" per hour.
Heaviest precipitation band will spread into northern MO through the
afternoon and taper off across the KC area by 21Z or so. However,
broad synoptic scale and weak deformation forcing will continue well
into the evening and overnight as the upper low moves overhead. This
could result in an extra 2" to 5" of snow from late afternoon into
the early morning hours particularly north of the Missouri River.
Hawblitzel
Friday and Saturday...
As the system departs, a few lingering snow showers may be possible
across far northeast Missouri, but little to no additional snow
accumulation is expected. Temperatures will have difficulty rising
much on Friday with widespread snow cover and colder air advecting
into the region, so have kept high temperatures only a few degrees
warmer than Thursday night lows. Frigid temperatures are possible
Friday night as surface high pressure drifts over western Missouri,
combining the residual snow cover with light winds and clear skies.
Warmer air will begin to build into the region on Saturday as the
upper low departs, but reaching highs much above freezing will be
difficult, especially without strong return flow at low levels.
Sunday and Monday...
Another deep trough axis will swing through the four corners region
on Sunday, bringing a deepening surface low into the southern High
Plains by early Monday. This system is currently projected to lift
northeast into the region on Monday afternoon, taking a somewhat
similar track to the current system; however, there is still a good
deal of uncertainty in this forecast. Moisture may be a bit more
limited with a smaller window of time to draw from the Gulf, and
this more southern track is a very recent trend with the 00z models,
so for now have kept probabilities relatively low and maintained a
rain or snow precipitation type to cover several possible scenarios.
Tuesday through Thursday...
Quieter conditions should prevail for the remainder of next week as
a more persistent ridge builds over the west. A few snow showers may
be possible Tuesday night into early Wednesday as a weak clipper
dives in behind the departing upper low, but any snowfall that does
occur should be fairly light, and the probability of measurable snow
is low. Temperatures will remain below normal as a result of cold
air wrapping behind the upper low and additional cold air dropping
southeast with the clipper, but should eventually recover when the
ridge over the Rockies begins to shift east.
Laflin
&&
.CLIMATE...
The last time Kansas City officially measured 12" of snow was
January 18-19 in 1962 (14.0"). The most snowfall greater than 10" was
February 24-25 in 1993 (11.1").
Top 10 snowfalls for Kansas City
1. 24.2"...Mar 22-24 1912
2. 15.8"...Feb 11-12 1894
3. 14.6"...Jan 20-21 1958
4. 14.0"...Jan 18-19 1962
5. 13.8"...Mar 14-15 1960
6. 13.7"...Jan 8-9 1930
7. 13.0"...Feb 27-28 1900
8. 12.3"...Mar 29-31 1926
9. 12.2"...Dec 23-24 1918
10. 11.9"...Mar 3-5 1915
Top 5 daily February snowfalls for Kansas City
1. 11.8"...27th 1900
2. 10.5"...4th 1915
3. 8.7"...23rd 1990
4. 8.6"...2nd 1960
5. 8.0"...15th 1960
&&
.AVIATION...
For the 06Z TAFs...Thinks look to be on track for the winter storm
system that will affect the terminals beginning this morning.
Overnight conditions will remain VFR with a cloud deck between
6-7kft. Light returns showing up on radar will remain as virga as
the air in the lower 6kft will be very dry. By 14Z-15Z this dry air
will be overcome and cigs will quick drop into the MVFR category
with vsbys dropping 5SM with the onset of light snow. There will be
a period of moderate to occasionally heavy snow at the terminals
between 17Z-21Z at which point snow rates could be as high 2-3"
inches per hour thus making it difficult for snow removal on
runways. The heavy snow will also be accompanied by IFR and
occasional VLIFR cigs/vis with even the potential for thundersnow
which may be added to the TAF forecast as we get closer to the
event. Moderate snow is then expected to continue with IFR cigs/vis
through 23Z. Snow should begin to taper off becoming light by 23Z
however IFR cigs with vsbys improving to 1SM will continue through
the end of the TAF period. Winds overnight will be between 10-15kts
but will pick up tomorrow morning as the pressure gradient tightens
across the area. Winds tomorrow will be between 15-20kts with gusts
to 25-30kts however blowing snow is not expected to be a concern due
to the heavy nature of the snow. Winds will weaken somewhat by
tomorrow evening but still remain between 10-15kts with gusts to
25kts while backing to the east-northeast.
73
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...WINTER STORM WARNING until Midnight CST tonight FOR MOZ039-040-
045-046.
WINTER STORM WARNING until Midnight CST tonight FOR MOZ028>030-
037-038-043-044-053-054.
WINTER STORM WARNING until 6 AM CST Friday FOR MOZ001>004-
011>013-020-021.
WINTER STORM WARNING until 6 AM CST Friday FOR MOZ005>008-
014>017-022>025-031>033.
KS...WINTER STORM WARNING until Midnight CST tonight FOR KSZ057-060-
103>105.
WINTER STORM WARNING until 6 AM CST Friday FOR KSZ025-102.
&&
WFO EAXHazardous weather outlook, Feb 20, 6:03 PM CST, 10 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
603 PM CST WED FEB 20 2013
KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-211230-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
603 PM CST WED FEB 20 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.
.DAY ONE...TONIGHT
OTHERWISE...THE MAIN SNOW EVENT WILL BE DELAYED A BIT WITH SNOW
SPREADING INTO EXTREME PARTS OF WEST CENTRAL MISSOURI AND EAST
CENTRAL KANSAS AFTER 3AM AND GRADUALLY REACHING AREAS ALONG AND SOUTH
OF A KANSAS CITY TO SEDALIA LINE BY SUNRISE. SNOWFALL ACCUMULATIONS UP
TO ONE INCH IS POSSIBLE SOUTH AND WEST OF OLATHE THROUGH THIS TIME...WITH
LESSER AMOUNTS FURTHER NORTH AND EAST.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
A SIGNIFICANT WINTER STORM WILL IMPACT THE ENTIRE AREA ON THURSDAY.
HEAVY SNOW WILL FALL ACROSS EAST CENTRAL AND NORTHEAST KANSAS INTO
NORTH CENTRAL MISSOURI WITH SLEET AND FREEZING RAIN MIXING IN
FURTHER SOUTH. SIGNIFICANT SNOWFALL ACCUMULATIONS OF 6 TO 10 INCHES
ARE EXPECTED ALONG AND NORTH OF A OSAWATOMIE TO MOBERLY LINE WITH SOME
LIGHT ICING POSSIBLE SOUTH OF THAT LINE. ISOLATED THUNDERSTORMS ARE ALSO
POSSIBLE MAINLY SOUTH OF I-70 WHICH COULD INCREASE SNOW AND SLEET
RATES.
ALTHOUGH SYSTEM IS LESS THAN A DAY AWAY...THERE IS STILL SOME
UNCERTAINTY REGARDING PRECIPITATION TYPES AND AMOUNTS. A DIFFERENT
TRACK OF AS LITTLE AS FIFTY MILES IN THE SYSTEM WILL SIGNIFICANTLY
AFFECT THE FORECAST FOR A GIVEN LOCATION...SO ALL INTERESTED PARTIES
ARE URGED TO MONITOR THEIR LOCAL FORECAST IN ANTICIPATION OF THIS
WINTER STORM.
SUNDAY NIGHT AND MONDAY WILL BRING ANOTHER SIGNIFICANT SYSTEM WHICH
COULD INITIALLY BRING A THREAT FOR THUNDERSTORMS SUNDAY NIGHT AND
THEN A THREAT FOR ACCUMULATING SNOW MONDAY AND MONDAY NIGHT. THERE
IS CONSIDERABLE UNCERTAINTY WITH THE TRACK OF THIS SYSTEM.
.SPOTTER INFORMATION STATEMENT...
SNOW AND ICE REPORTS WILL BE NEEDED THURSDAY.
MELL
Winter Storm, Bates
- When
- February 21, 5:00 AM CST to February 22, 5:00 AM CST
- Where
- Bates forecast zone
- Reported by
- Public
- Coordinates
- 38.257, -94.340 (the zone’s center; the record gives no point)
Four to seven inches of snow was measured across the county.
Winter Storm, Henry
- When
- February 21, 5:00 AM CST to February 22, 5:00 AM CST
- Where
- Henry forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 38.385, -93.793 (the zone’s center; the record gives no point)
Four to six inches of snow was observed across the county.
Winter Storm, Cass
- When
- February 21, 6:05 AM CST to February 22, 7:00 AM CST
- Where
- Cass forecast zone
- Reported by
- COOP Observer
- Coordinates
- 38.647, -94.355 (the zone’s center; the record gives no point)
The National Weather Service Office in Pleasant Hill measured 11.2 inches of snow.
Winter Storm, Cooper
- When
- February 21, 6:30 AM CST to February 22, 6:30 AM CST
- Where
- Cooper forecast zone
- Reported by
- COOP Observer
- Coordinates
- 38.844, -92.810 (the zone’s center; the record gives no point)
Boonville measured 9.5 inches of snow.
Winter Storm, Jackson
- When
- February 21, 6:30 AM CST to February 22, 6:30 AM CST
- Where
- Jackson forecast zone
- Reported by
- COOP Observer
- Coordinates
- 39.009, -94.346 (the zone’s center; the record gives no point)
Independence measured 9.8 inches of snow. Lees Summit measured 10.2 inches of snow. Raytown measured 13 inches of snow.
Winter Storm, Pettis
- When
- February 21, 6:30 AM CST to February 22, 6:30 AM CST
- Where
- Pettis forecast zone
- Reported by
- COOP Observer
- Coordinates
- 38.728, -93.285 (the zone’s center; the record gives no point)
Sedalia measured 9 inches of snow.
Winter Storm, Platte
- When
- February 21, 6:47 AM CST to February 22, 6:47 AM CST
- Where
- Platte forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 39.381, -94.774 (the zone’s center; the record gives no point)
The Kansas City International Airport measured 9.3 inches of snow.
Winter Storm, Carroll
- When
- February 21, 7:00 AM CST to February 22, 7:00 AM CST
- Where
- Carroll forecast zone
- Reported by
- COOP Observer
- Coordinates
- 39.427, -93.505 (the zone’s center; the record gives no point)
Carrollton measured 8 inches of snow.
Winter Storm, Chariton
- When
- February 21, 7:00 AM CST to February 22, 7:00 AM CST
- Where
- Chariton forecast zone
- Reported by
- COOP Observer
- Coordinates
- 39.515, -92.963 (the zone’s center; the record gives no point)
Salisbury measured 9.5 inches of snow.
Winter Storm, Clay
- When
- February 21, 7:00 AM CST to February 22, 7:00 AM CST
- Where
- Clay forecast zone
- Reported by
- COOP Observer
- Coordinates
- 39.311, -94.421 (the zone’s center; the record gives no point)
Kearney measured 8 inches of snow.
Winter Storm, Howard
- When
- February 21, 7:00 AM CST to February 22, 7:00 AM CST
- Where
- Howard forecast zone
- Reported by
- COOP Observer
- Coordinates
- 39.143, -92.696 (the zone’s center; the record gives no point)
New Franklin measured 12 inches of snow.
Winter Storm, Johnson
- When
- February 21, 7:00 AM CST to February 22, 7:00 AM CST
- Where
- Johnson forecast zone
- Reported by
- COOP Observer
- Coordinates
- 38.744, -93.806 (the zone’s center; the record gives no point)
Centerview measured 11.5 inches of snow. Powell Gardens measured 10.3 inches of snow.
Winter Storm, Lafayette
- When
- February 21, 7:00 AM CST to February 22, 7:00 AM CST
- Where
- Lafayette forecast zone
- Reported by
- COOP Observer
- Coordinates
- 39.066, -93.785 (the zone’s center; the record gives no point)
Higginsville measured 9.5 inches of snow.
Winter Storm, Ray
- When
- February 21, 7:00 AM CST to February 22, 7:00 AM CST
- Where
- Ray forecast zone
- Reported by
- COOP Observer
- Coordinates
- 39.352, -93.990 (the zone’s center; the record gives no point)
Richmond measured 7.7 inches of snow.
Winter Storm, Saline
- When
- February 21, 7:00 AM CST to February 22, 7:00 AM CST
- Where
- Saline forecast zone
- Reported by
- COOP Observer
- Coordinates
- 39.137, -93.202 (the zone’s center; the record gives no point)
Marshall reported 10 inches of snow.
Winter Storm, Randolph
- When
- February 21, 7:30 AM CST to February 22, 7:30 AM CST
- Where
- Randolph forecast zone
- Reported by
- COOP Observer
- Coordinates
- 39.440, -92.497 (the zone’s center; the record gives no point)
Moberly measured 9 inches of snow.
Winter Storm, Andrew
- When
- February 21, 8:00 AM CST to February 22, 3:00 AM CST
- Where
- Andrew forecast zone
- Reported by
- Public
- Coordinates
- 39.984, -94.802 (the zone’s center; the record gives no point)
Four to six inches of snow was measured across the county.
Winter Storm, Atchison
- When
- February 21, 8:00 AM CST to February 22, 3:00 AM CST
- Where
- Atchison forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.431, -95.428 (the zone’s center; the record gives no point)
Rockport measured 6 inches of snow.
Winter Storm, Buchanan
- When
- February 21, 8:00 AM CST to February 22, 3:30 AM CST
- Where
- Buchanan forecast zone
- Reported by
- Public
- Coordinates
- 39.660, -94.806 (the zone’s center; the record gives no point)
Four to seven inches of snow was measured across the county.
Winter Storm, Caldwell
- When
- February 21, 8:00 AM CST to February 22, 4:00 AM CST
- Where
- Caldwell forecast zone
- Reported by
- COOP Observer
- Coordinates
- 39.656, -93.983 (the zone’s center; the record gives no point)
Hamilton measured 9 inches of snow.
Winter Storm, Clinton
- When
- February 21, 8:00 AM CST to February 22, 8:00 AM CST
- Where
- Clinton forecast zone
- Reported by
- COOP Observer
- Coordinates
- 39.602, -94.405 (the zone’s center; the record gives no point)
Cameron measured seven inches of snow.
Winter Storm, Daviess
- When
- February 21, 8:00 AM CST to February 22, 8:00 AM CST
- Where
- Daviess forecast zone
- Reported by
- COOP Observer
- Coordinates
- 39.961, -93.985 (the zone’s center; the record gives no point)
Gallatin measured 8.5 inches of snow.
Winter Storm, De Kalb
- When
- February 21, 8:00 AM CST to February 22, 8:00 AM CST
- Where
- De Kalb forecast zone
- Reported by
- COOP Observer
- Coordinates
- 39.893, -94.405 (the zone’s center; the record gives no point)
Amity measured six inches of snow.
Winter Storm, Gentry
- When
- February 21, 8:00 AM CST to February 22, 8:00 AM CST
- Where
- Gentry forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 40.212, -94.410 (the zone’s center; the record gives no point)
Four to six inches of snow fell across the county.
Winter Storm, Harrison
- When
- February 21, 8:00 AM CST to February 22, 8:00 AM CST
- Where
- Harrison forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.355, -93.992 (the zone’s center; the record gives no point)
Bethany measured eight inches of snow.
Winter Storm, Holt
- When
- February 21, 8:00 AM CST to February 22, 8:00 AM CST
- Where
- Holt forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.094, -95.215 (the zone’s center; the record gives no point)
Oregon measured 7.5 inches of snow.
Winter Storm, Livingston
- When
- February 21, 8:00 AM CST to February 22, 8:00 AM CST
- Where
- Livingston forecast zone
- Reported by
- COOP Observer
- Coordinates
- 39.782, -93.548 (the zone’s center; the record gives no point)
Chillicothe measured 6.8 inches of snow.
Winter Storm, Nodaway
- When
- February 21, 8:00 AM CST to February 22, 8:00 AM CST
- Where
- Nodaway forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.361, -94.883 (the zone’s center; the record gives no point)
Maryville measured 6 inches of snow.
Winter Storm, Worth
- When
- February 21, 8:00 AM CST to February 22, 8:00 AM CST
- Where
- Worth forecast zone
- Reported by
- Public
- Coordinates
- 40.479, -94.422 (the zone’s center; the record gives no point)
Four to six inches of snow was reported across the county.
Winter Storm, Adair
- When
- February 21, 8:30 AM CST to February 22, 5:00 AM CST
- Where
- Adair forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.191, -92.601 (the zone’s center; the record gives no point)
Kirksville measured 6 inches of snow.
Winter Storm, Grundy
- When
- February 21, 8:30 AM CST to February 22, 6:00 AM CST
- Where
- Grundy forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.114, -93.565 (the zone’s center; the record gives no point)
Trenton measured six inches of snow.
Winter Storm, Linn
- When
- February 21, 8:30 AM CST to February 22, 6:00 AM CST
- Where
- Linn forecast zone
- Reported by
- COOP Observer
- Coordinates
- 39.870, -93.107 (the zone’s center; the record gives no point)
Brookfield measured ten inches of snow.
Winter Storm, Macon
- When
- February 21, 8:30 AM CST to February 22, 8:30 AM CST
- Where
- Macon forecast zone
- Reported by
- COOP Observer
- Coordinates
- 39.831, -92.565 (the zone’s center; the record gives no point)
Long Branch measured 8 inches of snow.
Winter Storm, Mercer
- When
- February 21, 8:30 AM CST to February 22, 8:30 AM CST
- Where
- Mercer forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.422, -93.569 (the zone’s center; the record gives no point)
Princeton measured 6.5 inches of snow.
Winter Storm, Sullivan
- When
- February 21, 8:30 AM CST to February 22, 8:30 AM CST
- Where
- Sullivan forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.211, -93.111 (the zone’s center; the record gives no point)
Green City measured 6 inches of snow.
Winter Storm, Putnam
- When
- February 21, 9:00 AM CST to February 22, 7:00 AM CST
- Where
- Putnam forecast zone
- Reported by
- Public
- Coordinates
- 40.479, -93.016 (the zone’s center; the record gives no point)
Four to six inches of snow was reported across the county.
Winter Storm, Schuyler
- When
- February 21, 9:00 AM CST to February 22, 8:00 AM CST
- Where
- Schuyler forecast zone
- Reported by
- Public
- Coordinates
- 40.470, -92.521 (the zone’s center; the record gives no point)
Four to six inches of snow was reported across the county.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Hail in Texas, February 21, 20131 death · 2 injured · $280,000 · EF1 · 3 events
- Tornadoes and Flash Flooding in Mississippi, February 21 to 22, 2013$212,000 · EF2 · 23 events
- Ice Storm and Winter Weather in Missouri, February 21, 2013$750,000 · 11 events
- Winter Storm and Winter Weather in Illinois, February 21, 2013$150,000 · 19 events
- Tornado and Hail in Louisiana, February 21 to 22, 2013$75,000 · EF1 · 2 events
- Winter Weather in Texas, February 21, 2013$85,000 · 2 events
- Heavy Snow in Iowa, February 21 to 22, 201338 events
- Winter Storm in Missouri, February 21, 201334 events
- Tornado and Hail in Louisiana, February 21 to 25, 2013$5,000 · EF1 · 7 events
- Tornado and Hail in Louisiana, February 21, 2013EF1 · 3 events
- Heavy Snow in Nebraska, February 21 to 22, 201326 events
- Winter Weather in Indiana, February 21 to 22, 201323 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 434005, 434022, 434010, 434015, 434026, 434034, 434036, 434009, 434012, 434013, 434024, 434027, 434028, 434039, 434041, 434038, 434001, 434003, 434006, 434008, 434014, 434016, 434018, 434019, 434021, 434023, 434030, 434033, 434044, 434000, 434020, 434029, 434031, 434032, 434043, 434037, 434042.